# SDR 2023FA0000412

- Difficulty date: August 13, 2023
- Submitted: August 13, 2023
- Operation: General aviation
- Aircraft: N814QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000049
- Aircraft time: 2,417 hours, 1,428 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screen
- Part number: WBG7160E101041
- Condition: Debonded
- Location: Zone 400
- Part time: 2,417 hours, 1,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING WIRE MESH AND PARTIAL DAMAGE TO THE FWD AND AFT EDGES OF THE ACOUSTING MESH ON INNER BARREL OF RH INLET ASSEMBLY.  REPAIR WAS ACCOMPLISHED WITH GKN TECHNICAL VARIANCE TV00122895 REV H, ISSUE 2 DATED 07/12/2021.
